Product features

  • Relieves fatigue and drowsiness through the day
  • Cold and flu relief
  • Helps treat headaches, blocked nose and sore throat

Product description

For effective relief of colds and flu symptoms during day and night.

Lemsip max day and night cold and flu relief capsules, for relief from cold and flu symptoms. Lemsip max day and night cold and flu relief capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu including relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature. Paracetamol is a well known painkiller effective against aches and pains and can also reduce a fever. Caffeine helps to relieve fatigue and drowsiness through the day and Phenylephrine hydrochloride reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

Features of Lemsip max day & night capsules

  • For the symptomatic relief of colds and flu during the day and night
  • Helps with reducing fever and body aches
  • Contains Paracetamol (500 mg)
  • Specifications

    • 24 capsules
  • Suitable for

    • Age 16 years and over
  • Warnings and cautions

    • Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well
    • Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding
    • Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants
    • Contains Paracetamol
    • Do not store above 25°C
    • Keep out of the sight and reach of children
  • How to use

    1. For oral use. The capsules should be swallowed whole with water and do not chew.
    2. Adults, the elderly and children aged 16 years and over: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours.
    3. Take two blue and red capsules at night if needed. Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better talk to a doctor.
  • Ingredients

    Each Day Capsule contains: Paracetamol 500mg, Caffeine 25 mg, Phenylephrine Hydrochloride 6.1 mg.
    Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg.

  • Delivery and returns

    Click & Collect

    • Free on all orders over £20
    • £1.50 for orders up to £20
    • Delivered in 4-5 working days if ordered before 6pm Monday - 6pm Thursday
    • Delivered the following working Friday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    • Free on orders over £50
    • £3.99 for orders up to £50
    • Delivered in 5-8 working days

    Express delivery

    • £5.99 
    • Delivered Next Day if ordered before 6pm Monday to Friday
    • Delivered Tuesday if ordered after 6pm Friday to Sunday

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here